Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most.
Advil Liquid Capsules work locally at the site of pain, effectively relieving pain where inflammation is present and reducing fever.
Contraindications & Cautions
Always read the label & Use only as directed. This medication may be dangerous when used in large amounts or for a long time. If symptoms persist for more than three days consult your doctor.
Keep out of reach of children. Advil should not be taken if you have a stomach ulcer or other stomach disorders, have impaired kidney function or heart problems, or if you are allergic to or in the past, had side effects to aspirin, ibuprofen or other medication for pain relief/fever reduction.
Ask your doctor before use if you have asthma, or are pregnant or nursing a baby, or are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or any other medication or if you are over 65 years of age or if you are under physician’s care for any serious condition.
Do not use during the last three months of pregnancy.
Keep out of reach of children.
Do not use this product:
• If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine,
pain reliever / fever reducer or any other component of this product
• If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use this product:
• If you have asthma, high blood pressure, heart or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin, other anti-inflammatory
medicines, blood thinners or any other medicines you take regularly
• If you are taking aspirin for heart attack or stroke as ibuprofen may
decrease this benefit of aspirin
• If you are 65 years or over or under a doctor’s care for any serious condition
While using this product:
• Stop use and ask your doctor immediately if you see an allergic reaction
including skin reddening, rash or blisters or if pain or fever gets worse
or lasts for more than a few days
• Stop use and ask the doctor if you see blood in your vomit or have bloody
or black stools
• Do not use for more than a few days at a time unless a doctor has told you to.
Do not exceed the recommended dose. Excessive or prolonged use can be harmful
and increase the risk of heart attack, heart disease, stroke or liver damage
• Side effects may be minimised by using the smallest dose for the shortest
duration of time
• In case of accidental overdose, stop use and contact immediately the
Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766)
Directions for Use
For use be Adults and Children over 12 years take 1 or 2 capsules, swallowed whole with water.
One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.
Each Liquid Capsule contains Ibuprofen 200mg.